# SDR ABXA000381

- Difficulty date: August 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 36,025 hours, 40,049 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 801801
- Condition: Out Of Adj
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT 280 KNOTS, THE GEAR DOOR OPEN LIGHT ILLUMINATED.  RECYCLED THE LANDING GEAR AND THE LIGHT EXTINGUISHED.  ADJUSTED THE RIGHT MAIN LANDING GEAR DOOR PROXIMITYSWITCH.
